# SDR REXA2012072301184

- Difficulty date: July 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 18,406 hours, 15,981 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

14TH STAGE DUCT WARNING MESSAGE ON CLIMB-OUT.  ANTI-ICE WAS SELECTED OFF.  PERFORMED AN AIR RETURN.  REMOVED AND REPLACED 14TH STAGE OVERHEAT DETECT LOOP DESIGNATOR.  OPS CHECKED GOOD IAW AMM 36-21-04.
